Alert archive / California / Small Craft Advisories in 2013
Small Craft Advisory 32, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 9, 2013, 3:12 AM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2013, 3:12 AM PDT (10:12 UTC)
- Expired
- Apr 11, 2013, 9:00 AM PDT
- In force
- 54 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
074 WHUS76 KEKA 091012 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 312 AM PDT TUE APR 9 2013 PZZ475-091815- /O.EXP.KEKA.GL.W.0007.000000T0000Z-130409T1000Z/ /O.NEW.KEKA.SC.Y.0032.130409T1012Z-130410T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 312 AM PDT TUE APR 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM WEDNESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH TONIGHT. * WAVES...STEEP SHORT PERIOD N SEAS 8 TO 10 FT AT 8 SECONDS WITH LONG PERIOD W SEAS OF 6 FT AT 14 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-091815- /O.EXP.KEKA.SC.Y.0031.000000T0000Z-130409T1000Z/ /O.NEW.KEKA.SC.Y.0032.130409T1012Z-130410T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 312 AM PDT TUE APR 9 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM WEDNESDAY... * WINDS...NW TO N 15 TO 25 KT TODAY AND TONIGHT. * WAVES...STEEP SHORT PERIOD NW SEAS 8 TO 10 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-091115- /O.EXP.KEKA.SC.Y.0031.000000T0000Z-130409T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 312 AM PDT TUE APR 9 2013 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ HTTP://WWW.WEATHER.GOV/EUREKA
9 follow-up statements
921 WHUS76 KEKA 091548 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 AM PDT TUE APR 9 2013 PZZ455-475-100000- /O.CON.KEKA.SC.Y.0032.000000T0000Z-130410T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 AM PDT TUE APR 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW TO N 15 TO 25 KT. * WAVES...STEEP SHORT PERIOD NW SEAS 8 TO 10 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
427 WHUS76 KEKA 092138 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 PM PDT TUE APR 9 2013 PZZ455-100400- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-130410T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 238 PM PDT TUE APR 9 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW TO N 15 TO 25 KT. * WAVES...NW 7 TO 9 FT AT 9 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-100600- /O.CON.KEKA.SC.Y.0032.000000T0000Z-130410T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 PM PDT TUE APR 9 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NW TO N 15 TO 25 KT. * WAVES...NW 8 TO 10 FT AT 9 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
934 WHUS76 KEKA 100405 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 PM PDT TUE APR 9 2013 PZZ455-101000- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-130410T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 905 PM PDT TUE APR 9 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS...NW TO N 15 TO 25 KT. * WAVES...NW TO N 5 TO 7 FT AT 6 SECONDS AND W 7 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101215- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-130410T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 PM PDT TUE APR 9 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY. * WINDS...NW TO N 15 TO 25 KT. * WAVES...NW TO N 3 TO 6 FT AT 6 SECONDS AND W 7 FT AT 13 SECONDS. CONDITIONS WILL BECOME SHARPLY ROUGHER BETWEEN 5 AND 8 NM OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
887 WHUS76 KEKA 101023 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 323 AM PDT WED APR 10 2013 PZZ455-101830- /O.EXP.KEKA.SC.Y.0032.000000T0000Z-130410T1000Z/ /O.NEW.KEKA.SC.Y.0033.130410T1900Z-130412T1900Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 323 AM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON FRIDAY. * WINDS...N INCREASING TO 20 TO 30 KT ON THURSDAY. * WAVES...W BUILDING TO 10 FT AT 12 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-101830- /O.NEW.KEKA.SC.Y.0033.130410T1900Z-130412T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 323 AM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO NOON FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO NOON FRIDAY. * WINDS...N INCREASING TO 20 TO 30 KT ON THURSDAY. OCCASIONAL GUSTS TO 35 KT IN THE OFFSHORE WATERS THURSDAY AND THURSDAY NIGHT. * WAVES...W BUILDING TO 10 TO 12 FT AT 13 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-101830- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-130413T0100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 323 AM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM FRIDAY... * WINDS...NW TO N 15 TO 25 KT INCREASING TO 25 TO 30 KT ON THURSDAY. GUSTS TO 40 KT POSSIBLE BY THURSDAY NIGHT. * WAVES...NW 10 TO 12 FT AT 13 SECONDS THROUGH TONIGHT...BUILDING 14 TO 16 FT AT 10 SECONDS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
086 WHUS76 KEKA 101609 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 909 AM PDT WED APR 10 2013 PZZ475-110015- /O.CON.KEKA.SC.Y.0032.000000T0000Z-130413T0100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 909 AM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT FRIDAY... * WINDS...NW TO N 10 TO 20 KT INCREASING TO 25 TO 30 KT ON THURSDAY. GUSTS TO 40 KT POSSIBLE BY THURSDAY NIGHT. * WAVES...NW 8 TO 10 FT INCREASING TO 10 TO 12 FT AT 13 SECONDS THROUGH TONIGHT... BUILDING TO 14 TO 16 FT AT 10 SECONDS ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-470-110015- /O.CON.KEKA.SC.Y.0033.130410T1900Z-130412T1900Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 909 AM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON PDT FRIDAY... * WINDS...N 5 TO 15 KT INCREASING TO 20 TO 30 KT ON THURSDAY. OCCASIONAL GUSTS TO 35 KT IN THE OFFSHORE WATERS THURSDAY AND THURSDAY NIGHT. * WAVES...W 6 TO 8 FT BUILDING TO 9 TO 11 FT AT 13 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
942 WHUS76 KEKA 102152 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 252 PM PDT WED APR 10 2013 PZZ475-110600- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-130411T1400Z/ /O.NEW.KEKA.GL.W.0008.130411T1400Z-130413T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 252 PM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 9 PM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT THURSDAY. * WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH GUSTS AROUND 40 KT THURSDAY AND FRIDAY. * WAVES...NW 8 TO 10 FT INCREASING TO 10 TO 12 FT AT 13 SECONDS TONIGHT...BUILDING TO 12 TO 14 FT AROUND 10 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-110600- /O.EXT.KEKA.SC.Y.0033.000000T0000Z-130411T1400Z/ /O.NEW.KEKA.GL.W.0008.130411T1400Z-130412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 252 PM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM PDT THURSDAY... ...GALE WARNING IN EFFECT FROM 7 AM THURSDAY TO 3 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 3 PM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM PDT THURSDAY. * WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH GUSTS AROUND 35 KT THURSDAY AND FRIDAY. * WAVES...W 7 TO 10 FT BUILDING TO 11 TO 13 FT AROUND 9 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-110600- /O.EXT.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 252 PM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... * WINDS...NW TO N 10 TO 20 KT INCREASING TO 15 TO 25 KT WITH GUSTS AROUND 30 KT THURSDAY AND FRIDAY. * WAVES...W 7 TO 10 FT BUILDING TO 10 TO 12 FT AROUND 10 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
405 WHUS76 KEKA 110405 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 905 PM PDT WED APR 10 2013 PZZ475-111215- /O.EXT.KEKA.SC.Y.0032.000000T0000Z-130411T1600Z/ /O.EXT.KEKA.GL.W.0008.130411T1600Z-130413T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 905 PM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... ...GALE WARNING NOW IN EFFECT FROM 9 AM THURSDAY TO 9 PM PDT FRIDAY... THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THURSDAY TO 9 PM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THURSDAY. * WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH GUSTS AROUND 40 KT THURSDAY AND FRIDAY. * WAVES...NW 8 TO 10 FT INCREASING TO 10 TO 12 FT AT 13 SECONDS LATE TONIGHT...BUILDING TO 12 TO 14 FT AROUND 10 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-111215- /O.EXT.KEKA.SC.Y.0033.000000T0000Z-130411T1600Z/ /O.EXT.KEKA.GL.W.0008.130411T1600Z-130412T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 905 PM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... ...GALE WARNING NOW IN EFFECT FROM 9 AM THURSDAY TO 3 PM PDT FRIDAY... THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THURSDAY TO 3 PM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT THURSDAY. * WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH GUSTS AROUND 35 KT THURSDAY AND FRIDAY. * WAVES...W 7 TO 10 FT BUILDING TO 11 TO 13 FT AROUND 9 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-111215- /O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 905 PM PDT WED APR 10 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS...NW TO N 10 TO 20 KT INCREASING TO 15 TO 25 KT WITH GUSTS AROUND 30 KT THURSDAY AND FRIDAY. * WAVES...W 6 TO 9 FT BUILDING TO 10 TO 12 FT AROUND 10 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
520 WHUS76 KEKA 111026 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 326 AM PDT THU APR 11 2013 PZZ470-111830- /O.CON.KEKA.SC.Y.0033.000000T0000Z-130411T1600Z/ /O.EXT.KEKA.GL.W.0008.130411T1600Z-130412T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 326 AM PDT THU APR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 11 AM PDT FRIDAY... THE GALE WARNING IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 11 AM PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH GUSTS AROUND 35 KT THURSDAY AND FRIDAY. * WAVES...W 7 TO 10 FT BUILDING TO 11 TO 13 FT AROUND 9 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-111830- /O.CON.KEKA.SC.Y.0032.000000T0000Z-130411T1600Z/ /O.CON.KEKA.GL.W.0008.130411T1600Z-130413T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 326 AM PDT THU APR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * WINDS...NW TO N 10 TO 20 KT INCREASING TO 20 TO 30 KT WITH GUSTS AROUND 40 KT THURSDAY AND FRIDAY. * WAVES...NW 8 TO 10 FT INCREASING TO 10 TO 12 FT AT 13 SECONDS LATE TONIGHT...BUILDING TO 12 TO 14 FT AROUND 10 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-111830- /O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 326 AM PDT THU APR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS...NW TO N 10 TO 20 KT INCREASING TO 15 TO 25 KT WITH GUSTS AROUND 30 KT THURSDAY AND FRIDAY. * WAVES...W 6 TO 9 FT BUILDING TO 10 TO 12 FT AROUND 10 SECONDS THURSDAY AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
466 WHUS76 KEKA 111548 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 848 AM PDT THU APR 11 2013 PZZ475-120000- /O.EXP.KEKA.SC.Y.0032.000000T0000Z-130411T1600Z/ /O.CON.KEKA.GL.W.0008.130411T1600Z-130413T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 848 AM PDT THU APR 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... * WINDS...NW TO N 25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH FRIDAY. * WAVES...N TO NW 10 TO 13 FT AROUND 10 SECONDS...BUILDING TO 14 TO 16 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-120000- /O.EXP.KEKA.SC.Y.0033.000000T0000Z-130411T1600Z/ /O.CON.KEKA.GL.W.0008.130411T1600Z-130412T1800Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 848 AM PDT THU APR 11 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT FRIDAY... * WINDS...NW TO N 20 TO 30 KT WITH GUSTS NEAR 40 KT THROUGH FRIDAY. * WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS BUILDING TO 12 TO 15 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-120000- /O.CON.KEKA.SC.Y.0033.000000T0000Z-130413T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 848 AM PDT THU APR 11 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... * WINDS...NW TO N 20 TO 25 KT INCREASING TO 20 TO 30 KT WITH GUSTS NEAR 35 KT THROUGH FRIDAY. * WAVES...N TO NW 10 TO 12 FT AROUND 9 SECONDS BUILDING TO 12 TO 15 FT AROUND 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 8, 2:40 PM PDT, 12 hours 32 minutes earlier.
Area forecast discussion, Apr 8, 2:40 PM PDT, 12 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
240 PM PDT MON APR 8 2013
.SYNOPSIS...A DRIER WEATHER PATTERN WILL PERSIST THROUGH MUCH OF THE
NEXT WEEK. WARMER THAN NORMAL TEMPERATURES ARE EXPECTED TUESDAY AND
WEDNESDAY UNDER MOSTLY SUNNY SKIES. SOME COASTAL CLOUDS WILL RETURN
WEDNESDAY INTO THURSDAY.
&&
.SHORT TERM DISCUSSION (TONIGHT THROUGH THURSDAY NIGHT)...
LAST NIGHT'S UPPER TROUGH HAS MOVED EAST OF THE REGION LEAVING
BUILDING HIGH PRESSURE OFF THE COAST. THE HIGH PRESSURE WILL
CONTINUE TO BUILD AND MOVE EASTWARD BRINGING A WARMER AND DRIER
WEATHER PATTERN TO THE REGION FOR THE NEXT WEEK. THE NEXT FORECAST
ISSUE CENTERS AROUND COLD TEMPERATURES TONIGHT AND THE EXPECTED
RAPID DROP THROUGH THE MORNING HOURS AS THE BOUNDARY LAYER DECOUPLES
AND SKIES REMAIN CLEAR. MANY INTERIOR VALLEY LOCATIONS WILL SEE
TEMPERATURES FALL INTO THE 30S. IN AREAS WHERE VALLEY FOG DOES NOT
FORM FROST WILL BE POSSIBLE. GIVEN THIS SCENARIO HAVE ISSUED A FROST
ADVISORY FOR THE MENDOCINO COUNTY INTERIOR VALLEYS. THE ADVISORY TYPE
TEMPERATURES SHOULD ONLY LAST ONE MORNING BEFORE HEIGHTS AND THICKNESS
VALUES RISE ON WEDNESDAY RESULTING IN WARMER OVERNIGHT TEMPERATES.
THE WARMING ALOFT FROM THE UPPER-LEVEL RIDGE WILL ALLOW TEMPERATURES
TO CLIMB TO ABOVE NORMAL ACROSS THE INTERIOR AND NEAR NORMAL ALONG
THE COAST UNDER GENERALLY SUNNY SKIES. THE NEXT CHANCE OF LIGHT RAIN
WILL ARRIVE ON WEDNESDAY NIGHT TO MAINLY AREAS ALONG THE REDWOOD
COAST IN THE FORM OF DRIZZLE AND PERHAPS SOME LIGHT RAIN ACROSS INLAND
AREAS NORTH OF ORICK...DUE TO A WEAK COLD FRONT AND UPPER LEVEL WAVE
SLIDING INTO THE NORTHERN HALF OF THE CWA. STRATUS FOG AND COASTAL
DRIZZLE MAY LAST INTO THE EARLY MORNING HOURS THURSDAY.
LONG TERM DISCUSSION (FRIDAY THROUGH MONDAY)...
FRIDAY MORNING THROUGH MONDAY MORNING. A BRIEF DRY PERIOD WILL ENSUE
AS 500MB HEIGHTS VERY GRADUALLY BUILD FRIDAY. ALTHOUGH, KEPT SLIGHT
POPS IN DUE TO MODELS HINTING AT WEAK SHORTWAVES EMBEDDED IN THE
UPPER FLOW. ONE OF THE ONLY CHANGES MADE TO THE EXTENDED FORECAST
WAS FOR SATURDAY. CLIMO POPS AND MRA WERE BLENDED TO FOCUS HIGHER
POPS FURTHER NORTH NEAR OREGON BORDER AND LOWER POPS FURTHER SOUTH.
BEYOND SATURDAY, MODELS BEGIN TO LARGELY DISAGREE. GFS HAS 500 MB
HEIGHTS SLOWLY DECREASING AND THE ECMWF HINTS AT A MORE SUBSTANTIAL
TROUGH TO IMPACT THE REGION. ALTHOUGH THERE WAS LARGE DISAGREEMENT
BETWEEN THE MODELS, THEY BOTH WERE SHOWING A WET END TO THE EXTENDED
PERIOD. THUS CLIMO POPS WERE USED THROUGH THE REMAINDER OF THE
FORECAST.
&&
.AVIATION...
&&VFR CONDITIONS AND MODERATE NORTHWESTERLY WINDS WILL CONTINUE AT
KCEC, KACV AND KUKI THROUGH THIS EVENING. VFR CONDITIONS AND LIGHT
WINDS WILL PREVAIL AT KCEC AND KUKI OVERNIGHT TONIGHT AND TUESDAY.
CEILINGS WILL DECREASE OVERNIGHT AT KACV RESULTING IN MVFR
CONDITIONS EARLY TUESDAY MORNING WITH LIGHT WINDS OCCURRING.
.MARINE...STRONG NORTH WINDS AND ELEVATED SHORT PERIOD SEAS HAVE
PREVAILED ACROSS THE WATERS TODAY IN THE WAKE OF THE FRONTAL
BOUNDARY WHICH MOVED THROUGH THE AREA SUNDAY EVENING. THE WINDS AND
SEAS ARE GRADUALLY DIMINISHING THIS AFTERNOON AS A HIGH PRESSURE
RIDGE BUILDS ACROSS THE REGION. THE WINDS AND SEAS WILL CONTINUE TO
DIMINISH TONIGHT AND TUESDAY. THE WINDS AND SEAS WILL REMAIN LOW ON
WEDNESDAY. A COLD FRONT WILL APPROACH THE AREA THURSDAY INCREASING
THE WINDS AND SEAS ACROSS THE WATERS. SMALL CRAFT ADVISORIES WILL BE
NECESSARY ACROSS THE NEAR SHORE WATERS THURSDAY AND FRIDAY. A GALE
WARNING IS POSSIBLE ACROSS THE OUTER WATERS THURSDAY DUE TO AN
INCREASE IN THE WINDS.
&&
.EKA WATCHES/WARNINGS/ADVISORIES CA...
FROST ADVISORY CAZ002...CAZ076.
NORTHWEST CALIFORNIA COASTAL WATERS...
SCA PZZ450...470.
GALE WARNING PZZ455...475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Apr 8, 12:03 PM PDT, 15 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 1203 PM PDT MON APR 8 2013 CAZ002-076-091915- MENDOCINO COAST-MENDOCINO INTERIOR- 1203 PM PDT MON APR 8 2013 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY FOR INTERIOR VALLEYS OF MENDOCINO COUNTY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FROST ADVISORY IS CURRENTLY IN EFFECT FOR LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FROST ADVISORY IS CURRENTLY IN EFFECT FOR EARLY TUESDAY ACROSS INTERIOR VALLEYS OF MENDOCINO COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-003-004-091915- REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1203 PM PDT MON APR 8 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.